# SDR FDEA202012143155

- Difficulty date: December 14, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 9,047 hours, 3,909 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Tolerance
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL380 EICAS MAIN CARGO DOOR ILLUMINATED  FOLLOWED QRH PROCEDURES & LANDED.  LIGHT EXTINGUISHED PASSING 16,000 IN DECENT.   NO CABIN DEPRESSURIZATION  OR NOISE FROM CARGO DOOR. ON BOARDING ACFT  FOUND  BOTH DOOR LATCHED AND DOOR LOCKED INDICATIONS SHOWING GREEN LOCKED & LATCHED ILLIUMINATED.  OPENED CARGO DOOR AND FOUND NO OBVIOUS DEFECTS TO LATCHING &  LOCKING SYSTEM.  CLOSED DOOR WITH BOTH  LATCHED & LOCKED INDICATIONS SHOWING NORMAL & DOOR WITNESSED PHYSICALLY LOCKED. FOUND SWITCH S891 OUT OF TOLERANCE. ADJUSTED SWITCH IAW AMM 31-70-05-05-  99. AND AMM 52-71-09-2. OK FOR SERVICE.
